# SDR QXEA0201899

- Difficulty date: November 4, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR YOKE HAS GOUGE ON INBOARD VERTICAL MEMBER.  REPAIRED IAW DHC-8200 MM 32-10-07, PAGES 668-669, PARAGRAPH 5.
